# SDR IPXA09157844

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT/GOUGE ON FUSELAGE BELOW BULK PIT DOOR OPENING.  DENT MEASURES APPROX 1.4 INCH IN DIAMETER.  EO A300-5330-35380-A ISSUED FOR INTERIM REPAIR.  C/W ULTRASONIC INSP PER A300 NTM PER 51-10-04.  NO CRACKS NOTED AT THIS TIME.  INTERIM REPAIR ACCOMPLISHED EO A300-5330-35380-B, 6B.  PERMANENT REPAIR OR PART REPLACEMENT NLT 500 FLT CYCLES.  OK FOR SERVICE.
